# SDR ASAA2014062408344

- Difficulty date: June 24, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 30,783 hours, 9,065 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 086971101478
- Condition: Faulted
- Location: Apu
- Part time: 4,422 hours, 8,085 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING START AFTER LANDING.  ACFT GROUNDED.  PERFORMED BITE CHECK ON APU, FOUND FAULT CODED 49-41011.  FOUND NO IGNITION AT EXCITOR UNIT. R & R  APU EXCITOR REF MM 49-41-31.  OPS CHECKS NORMAL.  GROUND VERIFICATION CHECKS NORMAL.
